Open Access
Translator Disclaimer
2013 A Note on the Exponential G-Martingale
Yunsheng Lu, Yingying Liu
Abstr. Appl. Anal. 2013(SI34): 1-6 (2013). DOI: 10.1155/2013/247307

Abstract

We get the exponential G-martingale theorem with the Kazamaki condition and tell a distinct difference between the Kazamaki’s and Novikov’s criteria with an example.

Citation

Download Citation

Yunsheng Lu. Yingying Liu. "A Note on the Exponential G-Martingale." Abstr. Appl. Anal. 2013 (SI34) 1 - 6, 2013. https://doi.org/10.1155/2013/247307

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1291.60074
MathSciNet: MR3147815
Digital Object Identifier: 10.1155/2013/247307

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.2013 • No. SI34 • 2013
Back to Top